# SDR 2008UALA02615

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 45,928 hours, 32,949 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT SERVICE DOOR SHOWED OPEN AFTER DEPARTURE.  NO DEFECTS NOTED. UNABLE TO DUPLICATED ON GROUND.
